# SDR TWAA0012903

- Difficulty date: August 18, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N908TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49169
- Aircraft time: 52,976 hours, 27,534 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Disconnected
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE LEFT SIDE MOST FORWARD CABIN DOOR, THE ESCAPE SLIDE LANYARD DISCONNECTED FROM THE SLIDE.  RECONNECTED THE LANYARD.  CHECK-C 2-12-00 STL.
